[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.92.62. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Off-Center Fold
January 1999

Toxic Eruption in a Woman With Chronic Arthritis

Arch Dermatol. 1999;135(1):81-b-86. doi:10-1001/pubs.Arch Dermatol.-ISSN-0003-987x-135-1-dof0199

Routine microscopy revealed a subepidermal vesicular dermatitis with collections of neutrophils. Direct immunofluorescence microscopy revealed linear deposition of IgA along the basement membrane zone.

Oxaprozin therapy was discontinued. A tapering 6-week course of prednisone was initiated, with rapid improvement in the patient's cutaneous findings. After the diagnosis of linear IgA dermatosis was established and the results of a laboratory test for erythrocyte glucose-6-phosphate-dehydrogenase were normal, dapsone (100 mg/d) was added to the patient's regimen. After a disease-free interval of 30 days, the dapsone therapy was discontinued. The patient has avoided the use of all nonsteroidal anti-inflammatory agents and aspirin and has remained disease free.

First Page Preview View Large
First page PDF preview
First page PDF preview
×